# SDR ASOA201802124009

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 38,394 hours, 22,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E3942090
- Condition: Unknown
- Location: 4c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  THE CREW REPORTED THA THE AISLE EMERGENCY LIGHT STRIPS AT SEATS 3C & 4C WERE FOUND TO BE NOT GLOWING. MAINTENANCE INSPECTED THE AIRCRAFT , OPERATIONALLY TESTED THE LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
